# SDR USAA2012100100003

- Difficulty date: August 10, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - FILIFORM CORROSION ON ATTACH ANGLE AT BS 500, BETWEEN S23L TO S24L.  REPLACED ATTACH ANGLE AT BS 500, BETWEEN S23L TO S24L IAW B737-400 SRM 51-70-11-0G, FIGURE 1.
